MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Model Number IPN920042
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "after introducing the super arrow-flex sheath over the guidewire, the physician tried to remove the stylet.The stylet broke and stayed in the sheath.The sheath was then carefully removed, including the tip of the stylet.The patient was not harmed." a new sheath of a a different brand was used.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened cath-lab sheath set, including one dilator, sheath, and product lidstock , for analysis.Definite signs of use were observed.Visual analysis revealed that the dilator hub was completely separated from the dilator body.No remains of the dilator were observed within the hub.Adhesive was observed at the location of the separation on both the dilator body and within the dilator hub cavity.The outer diameter of the dilator measured 0.0835" which is within the specification limits of 0.082" - 0.085" per the dilator extrusion graphic.A device history record review was performed and no relevant findings were identified.The customer report of a dilator hub separation was confirmed through investigation of the returned sample.The dilator body completely separated from the hub with no remains of the dilator within the hub.Despite this, the dilator passed relevant dimensional requirements and a device history record review was performed with no relevant findings.Based on the customer report and the sample received, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17719556
Report Number9680794-2023-00647
Device Sequence Number17898108
Product Code DQY
UDI-Device Identifier00801902001849
UDI-Public00801902001849
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN920042
Device Catalogue NumberCL-07635
Device Lot Number14F23A0045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown